Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 6, 2011, 4:21 PM EDT for Brantley County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2011, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 6, 2011, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Brantley County, GA
The radar
The Jacksonville radar (KJAX), 68 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2634 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
635
WWUS82 KJAX 062021
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT MON JUN 6 2011
GAZ164-062100-
CHARLTON-
421 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 500 PM EDT...
AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF WINOKUR...OR 12
MILES NORTH OF FOLKSTON...MOVING SOUTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WINOKUR THROUGH 500 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3096 8209 3101 8210 3102 8208 3104 8208
3108 8206 3106 8199 3098 8197
TIME...MOT...LOC 2021Z 353DEG 6KT 3100 8205
$$
ZAPPEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 6, 2:45 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 6, 2:45 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EDT MON JUN 6 2011 ...SCATTERED STRONG AND ISOLATED PULSE SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... .SHORT TERM...TONIGHT THROUGH THURSDAY... REST OF THIS AFTERNOON/EVENING...EAST TO WEST BACK DOOR FRONT AT THE SURFACE ACRS THE FORECAST AREA IN ADDITION TO SHORTWAVE PUSHING SOUTH ACRS THE REGION FROM THE SERN U.S. WILL TRIGGER SCTD THUNDERSTORMS THIS AFTERNOON AND EVENING. HAVE ADDED STRONG HAIL/WIND WORDING INTO THE GRIDS/ZFP TO ACCOUNT FOR SPS/SVR ISSUANCES LIKELY THROUGH SUNSET AND LINGERING UNTIL MIDNIGHT TONIGHT. STORMS WILL GENERALLY HAVE MOVEMENT FROM NORTH TO SOUTH BUT ERRATIC MOVEMENT FROM BOUNDARY/STORM COLLISIONS IS ALSO LIKELY AND WILL PROVIDE THE FOCUS FOR A FEW STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS POSSIBLE. TONIGHT...ANY SCTD STRONG/SVR STORMS SHOULD WIND DOWN BY MIDNIGHT WITH ISOLD ACTIVITY REMAINING POSSIBLE AFTER MIDNIGHT. PATCHY/AREAS OF FOG WILL DEVELOP...MAINLY IN AREAS THAT RECEIVE RAIN...BUT ALSO WILL MIX WITH SMOKE NEAR WILDFIRE LOCATIONS...WHERE LOCALLY DENSE SMOKE/FOG CONDS WILL BE POSSIBLE TOWARDS MORNING. LOWS GENERALLY AROUND 70 DEGREES. TUESDAY...LEFTOVER BOUNDARY ACRS NERN FL WILL PROMOTE ISOLD THUNDERSTORMS...MAINLY DURING THE AFTERNOON/EVENING HOURS ACROSS THE I-75 CORRIDOR BEFORE THEY PUSH WEST OF THE FORECAST AREA AFTER SUNSET. MAX TEMPS STILL SURGING INTO THE LOWER TO MID 90S OVER INLAND AREAS UNDER PARTIAL SUNSHINE...WHILE AREAS ALONG THE COAST WILL REMAIN IN THE UPPER 80S CLOSER TO THE DEVELOPING ONSHORE FLOW. WED/THU...HIGH WILL RE-BUILD ITSELF BACK OVER TOP OF THE REGION AND WITH DRY CONDS IN THE MID LEVELS...A RETURN TO MAINLY DRY CONDS WITH JUST AN ISOLD TSTM DURING THE AFTERNOON ACRS MARION COUNTY. MAX TEMPS WILL CONTINUE SURGE INTO THE LOWER/MID 90S OVER INLAND AREAS AND UPPER 80S ALONG THE COAST. .LONG TERM...FRIDAY THROUGH MONDAY... FRI...STILL REMAIN MAINLY DRY AS RIDGE LIFTS JUST EVER SO SLIGHTLY TO THE NORTH WITH ISOLD DAYTIME SHOWER/TSTM ACTIVITY PSBL ACRS NERN FL. STILL HOT WITH LOWER/MID 90S OVER INLAND AREAS. SAT/SUN/MON...RIDGE LOOSENS ITS GRIP ACRS THE FORECAST AREA AND MOISTURE LEVELS WILL SLOWLY INCREASE AS TROPICAL AIRMASS SLOWLY MOVES NORTHWARD UP THE FLORIDA PENINSULA THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...WITH A SLOW RETURN TO A MORE NORMAL-LIKE SUMMER DIURNAL TSTM PATTERN. HAVE LEFT CLIMO TYPE POPS STAND IN THE 30% RANGE FOR SUN/MON AS THIS TAKES PLACE...BUT NOT HIGH CONFIDENCE IN ANYTHING TO BREAK THE CURRENT LACK OF DAY-TO-DAY RAINFALL YET. MAX TEMPS WILL SLOWLY RETURN CLOSER TO NORMAL VALUES WITH HIGHS IN THE LOWER 90S INLAND AND UPPER 80S ALONG THE COAST. && .AVIATION...WILL BE DEALING WITH MVFR WITH TSTMS INTO THE EVENING HOURS. RECENT RAIN AREAS WILL LIKELY SEE SOME MVFR VSBYS ONCE AGAIN AFTER MIDNIGHT AS FRONT WASHES OUT OVER THE AREA. && .MARINE...LIGHT WINDS AND GENERALLY LOW SEAS WILL CONTINUE. MAY SEE SOME 5 FOOT SEAS IN OUR S OFFSHORE LEG ON TUE NIGHT AND WED AS STRONGEST E WINDS COMBINE WITH SOME SWELL. && .FIRE WEATHER...ALTHO A FEW INTERIOR SPOTS MAY SEE RH VALUES DROP TO NEAR 35 PERCENT...NO HEADLINES EXPECTED FOR TUE. RH VALUES WILL BE SLIGHTLY LOWER ON WED...AND A FIRE WX WATCH MAY BE REQUIRED DEPENDING ON ERC LEVELS AFTER TODAY'S RAINS AND IF SUSTAINED WIND SPEEDS CAN REACH 15 MPH. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 95 65 95 / 20 0 0 10 SSI 74 87 72 86 / 20 0 0 0 JAX 72 91 68 90 / 30 10 0 0 SGJ 72 90 71 89 / 40 20 0 0 GNV 68 95 65 94 / 50 20 0 0 OCF 69 95 67 94 / 50 20 10 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/CARROLL
Hazardous weather outlook, Jun 6, 4:55 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 455 AM EDT MON JUN 6 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 455 AM EDT MON JUN 6 2011 ...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES SOUTH TOWARDS THE AREA. THESE STORMS MAY BE STRONG AND PRODUCE STRONG AND GUSTY WINDS... FREQUENT CLOUD-TO-GROUND LIGHTNING...AND POSSIBLE HAIL. THE HONEY PRAIRIE WILDFIRE CONTINUES IN SOUTHEAST GEORGIA. SEVERAL OTHER WILDFIRES ARE BURNING IN FLAGLER AND SAINT JOHNS COUNTIES IN NORTHEAST FLORIDA. SOUTHWEST WINDS WILL PUSH THE SMOKE PLUMES NORTHEAST THIS MORNING. THE SMOKE PLUMES ARE EXPECTED TO MOVE WEST WITH THE SEA BREEZE THIS AFTERNOON WHICH MAY BRING SOME OF THE PLUMES INTO ST AUGUSTINE AS WELL AS THE JACKSONVILLE METRO AREA. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THESE FIRES MAY BE REDUCED TO A MILE OR LESS AND MOTORISTS SHOULD BE ALERT FOR SUDDEN VISIBILITY RESTRICTIONS. HOT TEMPERATURES WITH HIGHS IN THE UPPER 90S ARE EXPECTED DURING THE AFTERNOON OVER THE INLAND AREAS. HEAT INDICES WILL BE AS HIGH AS 102 DEGREES. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR THE REST OF THE PERIOD. HOT TEMPERATURES WITH HIGHS IN THE MID 90S ARE EXPECTED DURING THE AFTERNOONS OVER THE INLAND AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
In the hours before
Special weather statement, Jun 6, 4:00 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 400 PM EDT MON JUN 6 2011 FLZ022-GAZ162-163-062045- CLINCH-COLUMBIA-ECHOLS- 400 PM EDT MON JUN 6 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN CLINCH...SOUTHEASTERN ECHOLS AND NORTHEASTERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT... AT 401 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM FARGO TO 11 MILES SOUTH OF FARGO...MOVING SOUTH AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FARGO THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3072 8250 3052 8246 3048 8261 3072 8264 TIME...MOT...LOC 2001Z 000DEG 6KT 3069 8257 3051 8254 ZAPPE
Special weather statement, Jun 6, 4:05 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
405 PM EDT MON JUN 6 2011
FLZ036-062030-
ALACHUA-
405 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA
COUNTY FOR STRONG WINDS VALID UNTIL 430 PM EDT...
AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ALACHUA...OR 10 MILES NORTHWEST OF
GAINESVILLE...MOVING SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL
AFFECT AREAS AROUND ALACHUA...NEWBERRY AND GAINESVILLE THROUGH
430 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2957 8233 2954 8249 2962 8263 2987 8256
2983 8233
TIME...MOT...LOC 2005Z 014DEG 8KT 2976 8246
CARROLLSpecial weather statement, Jun 6, 4:10 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 PM EDT MON JUN 6 2011
FLZ025-032-062100-
CLAY-DUVAL-
410 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CLAY AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...
AT 410 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
BAYARD TO 2 MILES NORTHWEST OF BELLAIR...MOVING SOUTHEAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELLAIR...
ORANGE PARK...MANDARIN AND BAYARD THROUGH 500 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3012 8160 3013 8162 3012 8168 3011 8169
3010 8174 3023 8182 3027 8147 3020 8143
3015 8144
TIME...MOT...LOC 2010Z 315DEG 9KT 3022 8147 3019 8174
ZAPPELocal storm report, Jun 6, 4:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 3 SW TARBORO 30.98N 81.85W
06/06/2011 E0.50 INCH CAMDEN GA EMERGENCY MNGR
DIME TO MARBLE SIZE HAIL
&&
AWALKERLocal storm report, Jun 6, 4:13 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
413 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND GST 4 E GAINESVILLE 29.68N 82.27W
06/06/2011 M41.00 MPH ALACHUA FL ASOS
A WIND GUST OF 41 MPH WAS MEASURED AT THE GAINESVILLE
REGIONAL AIRPORT.
0357 PM TSTM WND GST 5 NNE ORANGE PARK 30.24N 81.68W
06/06/2011 M50.00 MPH DUVAL FL ASOS
A WIND GUST OF 50 MPH WAS MEASURED AT NAVAL AIR STATION
JACKSONVILLE.
&&
SHULERSpecial weather statement, Jun 6, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT MON JUN 6 2011
GAZ164-062100-
CHARLTON-
421 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 500 PM EDT...
AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF WINOKUR...OR 12
MILES NORTH OF FOLKSTON...MOVING SOUTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WINOKUR THROUGH 500 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3096 8209 3101 8210 3102 8208 3104 8208
3108 8206 3106 8199 3098 8197
TIME...MOT...LOC 2021Z 353DEG 6KT 3100 8205
ZAPPEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:19 PM EDT | Special Weather Statement | JAX | Alachua | 41 min |
| Jun 6, 1:23 PM EDT | Special Weather Statement | JAX | Nassau | 37 min |
| Jun 6, 1:59 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| Jun 6, 2:00 PM EDT | Special Weather Statement | JAX | Baker | 45 min |
| Jun 6, 2:06 PM EDT | Special Weather Statement | JAX | Gilchrist | 39 min |
| Jun 6, 2:09 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 51 min |
| Jun 6, 2:22 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Jun 6, 2:28 PM EDT | Special Weather Statement | JAX | Nassau | 47 min |
| Jun 6, 2:33 PM EDT | Special Weather Statement | JAX | Gilchrist | 27 min |
| Jun 6, 2:39 PM EDT | Special Weather Statement | JAX | Marion | 36 min |
| Jun 6, 2:42 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Jun 6, 2:48 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Jun 6, 2:51 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 24 min |
| Jun 6, 2:58 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 32 min |
| Jun 6, 3:03 PM EDT | Special Weather Statement | JAX | Bradford | 27 min |
| Jun 6, 3:10 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 30 min |
| Jun 6, 3:12 PM EDT | Special Weather Statement | JAX | Bradford | 33 min |
| Jun 6, 3:14 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia | 46 min |
| Jun 6, 3:20 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 14 min |
| Jun 6, 3:23 PM EDT | Special Weather Statement | JAX | Putnam | 37 min |
| Jun 6, 3:28 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 32 min |
| Jun 6, 3:30 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 30 min |
| Jun 6, 3:32 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval | 43 min |
| Jun 6, 3:37 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 38 min |
| Jun 6, 3:41 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 34 min |
| Jun 6, 3:47 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 28 min |
| Jun 6, 3:52 PM EDT | Severe Thunderstorm Warning | JAX | Gilchrist, Suwannee | 23 min |
| Jun 6, 3:55 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Jun 6, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Suwannee | 48 min |
| Jun 6, 4:00 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 45 min |
| Jun 6, 4:05 PM EDT | Special Weather Statement | JAX | Alachua | 25 min |
| Jun 6, 4:10 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Jun 6, 4:14 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 31 min |
| Jun 6, 4:27 PM EDT | Areal Flood Advisory | JAX | Marion | 63 min |
| Jun 6, 4:28 PM EDT | Special Weather Statement | JAX | Hamilton | 47 min |
| Jun 6, 4:34 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Union | 19 min |
| Jun 6, 4:39 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 36 min |
| Jun 6, 4:43 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 47 min |
| Jun 6, 4:46 PM EDT | Special Weather Statement | JAX | Baker | 44 min |
| Jun 6, 4:50 PM EDT | Special Weather Statement | JAX | Nassau | 40 min |
| Jun 6, 5:01 PM EDT | Special Weather Statement | JAX | Union | 44 min |
| Jun 6, 5:02 PM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
| Jun 6, 5:08 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Union | 16 min |
| Jun 6, 5:11 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Jun 6, 5:13 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 17 min |
| Jun 6, 5:16 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 17 min |
| Jun 6, 5:31 PM EDT | Areal Flood Advisory | JAX | Suwannee | 59 min |
| Jun 6, 5:43 PM EDT | Special Weather Statement | JAX | Union | 47 min |
| Jun 6, 2:43 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 32 min |
| Jun 6, 4:00 PM EDT | Special Weather Statement | JAX | Echols | 45 min |
| Jun 6, 4:27 PM EDT | Special Weather Statement | JAX | Brantley | 48 min |
| Jun 6, 4:41 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Brantley, Pierce, Wayne | 49 min |
| Jun 6, 4:49 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Pierce, Ware | 41 min |
| Jun 6, 4:52 PM EDT | Special Weather Statement | JAX | Wayne | 53 min |
| Jun 6, 5:07 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 38 min |
| Jun 6, 5:14 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce | 34 min |
| Jun 6, 5:19 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 13 min |
| Jun 6, 5:27 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 30 min |
| Jun 6, 5:36 PM EDT | Special Weather Statement | JAX | Pierce | 39 min |
| Jun 6, 5:37 PM EDT | Areal Flood Advisory | JAX | Brantley, Pierce, Wayne | 83 min |
| Jun 6, 5:41 PM EDT | Special Weather Statement | JAX | Bacon | 49 min |
| Jun 6, 5:46 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Jun 6, 5:48 PM EDT | Special Weather Statement | JAX | Pierce | 42 min |
| Jun 6, 5:51 PM EDT | Special Weather Statement | JAX | Jeff Davis | 39 min |
| Jun 6, 5:52 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Ware | 10 min |
| Jun 6, 5:53 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Coffee, Ware | 25 min |
| Jun 6, 5:58 PM EDT | Special Weather Statement | JAX | Echols | 47 min |
| Jun 6, 5:59 PM EDT | Special Weather Statement | JAX | Clinch | 46 min |
| Jun 6, 6:00 PM EDT | Special Weather Statement | JAX | Ware | 45 min |
| Jun 6, 6:09 PM EDT | Special Weather Statement | JAX | Atkinson | 51 min |
| Jun 6, 6:11 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Jeff Davis | 49 min |
| Jun 6, 6:43 PM EDT | Areal Flood Advisory | JAX | Bacon, Coffee, Jeff Davis, Ware | 92 min |
| Jun 6, 6:44 PM EDT | Special Weather Statement | JAX | Coffee | 46 min |
| Jun 6, 6:58 PM EDT | Special Weather Statement | JAX | Charlton | 47 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.